年份: ~

按条件检索“4”条记录

已选条件:
导出
  • 排序
  • 显示
1. Analysis of a space-time continuous Galerkin method for convection-dominated Sobolev equations EI SCIE SCOPUS 期刊论文 认领

作者:Zhao, ZH;Li, H;Luo, ZD

作者全称:Zhao, Zhihui;Li, Hong;Luo, Zhendong

作者机构:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.;[Luo, Zhendong] North China Elect Power Univ, Sch Math & P 更多

第一署名单位:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Zhao, Zhihui

通讯作者:Li, Hong(malhong@imu.edu.cn)

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; Luo, ZD (reprint author), North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2017,Vol.73,Issue.8

基金:National Science Foundation of China [11361035, 11671106, 11301258]; Natural Science Foundation of Inner Mongolia [2014BS0101]; Science Research Program of Inner Mongolia Advanced Education [NJZY14013]; Postgraduate Scientific Research Innovation Foundation of Inner Mongolia [11200-12110201]

JCR分区:MATHEMATICS, APPLIED为Q1

中科院分区:大类工程技术3区;小类应用数学2区

(JCR)当年影响因子:1.86

(JCR)5年影响因子:2.08

ESI学科:MATHEMATICS

关键词:Continuous Galerkin method; Sobolev equations with convection-dominated terms; Optimal convergence rates; Numerical examples

摘要:The convergence of space-time continuous Galerkin (STCG) method for the Sobolev equations with convection-dominated terms is studied in this article. 更多

2. A new space-time continuous Galerkin method with mesh modification for Sobolev equations SCIE SCOPUS 期刊论文 认领

作者:Zhao, ZH;Li, H;Luo, ZD

作者全称:Zhao, Zhihui;Li, Hong;Luo, Zhendong

作者机构:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Luo, Zhendong] North China Elect Power Univ, Sch Math 更多

第一署名单位:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Zhao, Zhihui

通讯作者:Luo, ZD;Li, H

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; Luo, ZD (reprint author), North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2016,Vol.440,Issue.1

基金:National Science Foundation of China [11361035, 11271127, 11301258];; Natural Science Foundation of Inner Mongolia [2014BS0101]; Science; Research Program of Inner Mongolia Advanced Education [NJZY14013]

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学2区;小类数学2区;小类应用数学3区

(JCR)当年影响因子:1.138

(JCR)5年影响因子:1.239

WOS被引频次:3

SCOPUS被引频次:3

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Continuous Galerkin method; Sobolev equations; Optimal rates of; convergence; Numerical examples

摘要:In this study, we first propose the continuous Galerkin (CG) method for the Sobolev equations, which allows different temporal step-sizes and spatial 更多

3. Convergence of a space-time continuous Galerkin method for the wave equation SCIE SCOPUS 期刊论文 认领

作者:Zhao, ZH;Li, H

作者全称:Zhao, Zhihui;Li, Hong

作者机构:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, 235 West Rd Univ, Saihan Dist 010021, Hohhot, Peoples R China.

第一署名单位:[Zhao, Zhihui; Li, Hong] Inner Mongolia Univ, Sch Math Sci, 235 West Rd Univ, Saihan Dist 010021, Hohhot, Peoples R China.

第一作者:Zhao, Zhihui

通讯作者:Li, H

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, 235 West Rd Univ, Saihan Dist 010021, Hohhot, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2016,Vol.2016,Issue.1

基金:National Science Foundation of China [11361035, 11271127, 11301258];; Natural Science Foundation of Inner Mongolia [2014BS0101]; Postgraduate; Scientific Research Innovation Foundation of Inner Mongolia; [11200-12110201]

JCR分区:MATHEMATICS为Q2;MATHEMATICS, APPLIED为Q3

中科院分区:大类数学3区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:0.966

(JCR)5年影响因子:0.95

ESI学科:MATHEMATICS

教育部学科:数学

关键词:continuous Galerkin method; wave equation; optimal orders of; convergence; numerical example

摘要:This paper gives a new theoretical analysis of the space-time continuous Galerkin (STCG) method for the wave equation. We prove the existence and uniq 更多

4. A continuous Galerkin method for pseudo-hyperbolic equations with variable coefficients SCOPUS 期刊论文 认领

作者:Zhao Z.;Li H.

作者机构:[Zhao, Z] School of Mathematical Sciences, Inner Mongolia University, Hohhot, 010021, China;[ Li, H] School of Mathematical Sciences, Inner Mongolia U 更多

通讯作者地址:Li, H.; School of Mathematical Sciences, Inner Mongolia UniversityChina; 电子邮件: malhong@imu.edu.cn

来源:Journal of Mathematical Analysis and Applications,2019

摘要:This paper, we study a space-time continuous Galerkin (STCG) method with mesh change for two-dimensional (2-D) pseudo-hyperbolic equations with variab 更多

更新时间:Mar 28, 2019
TOP